# SDR HEEA0013872

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 1113025
- Condition: Failed
- Location: Hsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSI INDICATOR DOES NOT INDICATE PROPERLY.
